Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Joints pain, finger severely affected and swollen, thyroid, taking ayurvedic medicine

Hi doctor, I AM 54 YRS OLD INDIAN WOMEN ,I PREVIOUSLY HAD A PROBLEM OF PAINS AT JOINTS OF HANDS AND LEGS,IT WAS SO NASTY THAT SOMETIMES I CANT EVEN MOVE THEM .I HAVE USED PAINKILLERS FOR A WHILE AND LATER TURNED UP TO AYURVEDA MEDICINE AND STILL CONTINUING WITH THEM,BUT FROM PAST 1-2 MONTHS ONLY MY FINGERS AND WRIST OF BOTH HANDS ARE GETTING SEVERELY AFFECTED,I CANT MOVE THEM FREELY(ESPECIALLY IN THE MORNING) AND HAS PAIN WITH SWELLINGS. and one more thing recently i got thyroid . PLEASE SUGGEST ME ? which specialist can i consult? PLEASE LET ME KNOW ? I WANT TO GET RID OF THIS TERRIBLE PAIN AND SWELLING?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
HELLO!!

according to ayurveda joint pain & local swelling is one of d symptoms of Amavata.
in which all joints are involved with severe pain ,swelling,local hot feeling,mild fever& constipation etc..

are small joints of hands & legs are involved?
what is duration of pain?

if it is since long time it always take more time to cure than regular.


sometimes, you can take pain killers if pain is very severe, but dont discontinue Ayurvedic treatment.


you can take 1.rasnaerandadi kasay vati 1tb twice a day
2.yograjguggulu 2tb thrice a day
3.kaishore guggulu 2 tbs thrice a day with warm water

also, Panchakarma like basti, pottali sweda will certainly help u a lot!!

last but important try avoid constipation always.

Have a very Good Health..!!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor